# SDR ASAA2014122210040

- Difficulty date: December 22, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 25,215 hours, 7,841 cycles
- System (JASC): 7600 · Engine Controls
- Part: Warning Message
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENGINE BITE TEST FAULT HISTORY SHOWS MAINTENANCE MESSAGE 76-31361 "THE START LEVER SIGNALS DISAGREE", FAULT IS LONG TERM. ACFT GROUNDED.
